# SDR SWAA2025042859779

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,235 hours, 42,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR SLIDE GIRT WORN<[01] R&R AFT SERV DOOR EVAC SLIDE IAW AMM 25-66-01; REF. TTG8Q00ZZVW1.;[02] 02 - INSPECTED PER [AMM 25-66-01-401-NG (DOOR-MOUNTED ESCAPE SYSTEM - REMOVAL/INSTALLATION - PERMANENT)]
